# SDR HEEA955066

- Difficulty date: May 23, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N5742H
- Make and model: Bell 206L-1
- Aircraft serial: 45476
- System (JASC): 6230 · Main Rotor Mast/Swashplate
- Part: Support
- Part number: 206010452109
- Condition: Req Replacement
- Location: Swashplate
- Part time: 982 hours
- Component: 206010450113
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AS PER ASB 206L-93-89 REV. B (REPLACEMENT OF -109 SUPPORT WITH -113 SUPPORT)
